A 32-year-old male asked:
Disclaimer

can anything that lowers heart rate cause hair loss or is it just beta blockers that cause hair loss when lowering heart rate?

1 doctor answer
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
Hair loss is a known: potential side effect of beta blockers. Other medications will slow the heart rate but all medications have the potential for side effects including hair loss. Each individual needs to see whether they have an adverse reaction to a medication or not.
Answered on Jul 20, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old male asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
No, but...: HydroMax Glycerol is a concentrated colorless, odorless powder of glycerol, which has been used as a sweetener, preservative and to keep foods moist i ... Read More
1
1 thank
A 32-year-old male asked:
Dr. Amandeep Kaur
9 years experience Family Medicine
No: Glycerol hydromax does not belong to class of beta blockers. It is a nutritional supplement.
1
1 thank
A 31-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
What supplement?: Although it is unlikely that the supplement you take (unless it has testosterone-like effect) would interfere with Propecia's effect on your hair, it ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Not sure: Did you have a specific supplement in mind?
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month